I don’t remember birth control pills being this bad before

I don’t know if it’s the combination of my period and the birth control pills, or what, but can I just whine a bit about how shitty I’ve felt the last couple days? Headaches, loss appetite, and nausea… I vaguely remember some of these from when I first started birth control, but they didn’t last – hoping they go away soon. Acupuncture helped my headache today, but I still had no desire to eat anything for dinner. If i feel this crappy already, I can’t imagine how I’ll feel when I start Lupron and the stims! And I’m starting to freak out about all the physicals that are scheduled for me during that time. There will be a lot of upset parents when their kid’s physical gets cancelled just before school starting… Beginning to think I should have my schedule held for the end of August once I get the all-clear from the RE this Saturday.

7 thoughts on “I don’t remember birth control pills being this bad before

  1. inconceivablefc says:

    I refused to use birth control because it gives me such bad headaches. But, the protocol that they chose for me because of my AMH levels was estrogen priming protocol and they don’t use birth control in that protocol. Hope you are feeling better soon!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s